# SDR ASAA2014061408362

- Difficulty date: June 14, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 19,485 hours, 6,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS MARKED AT BS727B SPLICE FWD SEAT TRACK FASTENER HOLES, LBL 45.50, 3 EA HOLES MARKED, OTBD FWD AT 11 O'CLOCK POSITION, INBD FWD AT 5 O'CLOCK POSITION, INBD AFT AT 7 & 9 O`CLOCK POSITIONS.  ACFT GROUNDED.  THIS DISCREPANCY IS AD RELATED AND ANY C/A COMPLETED MUST BE VERIFIED COMPLIANT WITH THE APPLICABLE OPERATOR'S DATA TO ENSURE ONGOING COMPLIANCE WITH THE AD.  ALL WORK ACCOMPLISHED IAW EA SB737-53-1296-NG-115.  REV NEW IAW G17549, REV A.  FINAL RFTS NR RECEIVED ON G252134. .
